Duke Mathematical Journal

Metric pinching of locally symmetric spaces

Conrad Plaut

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 73, Number 1 (1994), 155-162.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077288610

Mathematical Reviews number (MathSciNet)
MR1257280

Zentralblatt MATH identifier
0807.53065

Digital Object Identifier
doi:10.1215/S0012-7094-94-07305-5

Subjects
Primary: 53C23: Global geometric and topological methods (à la Gromov); differential geometric analysis on metric spaces
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Plaut, Conrad. Metric pinching of locally symmetric spaces. Duke Math. J. 73 (1994), no. 1, 155--162. doi:10.1215/S0012-7094-94-07305-5. http://projecteuclid.org/euclid.dmj/1077288610.


Export citation

References

  • [B] V. N. Berestovskii, Generalized symmetric spaces, Siberian Math. J. 26 (1985), 159–170.
  • [K] A. Katsuda, A pinching problem for locally homogeneous spaces, J. Math. Soc. Japan 41 (1989), no. 1, 57–74.
  • [MR] Min-Oo and E. Ruh, Comparison theorems for compact symmetric spaces, Ann. Sci. École Norm. Sup. (4) 12 (1979), no. 3, 335–353.
  • [Pe] G. Perelman, Alexandrov's spaces of curvature bounded from below II, preprint.
  • [P1] C. Plaut, Almost Riemannian spaces, J. Differential Geom. 34 (1991), no. 2, 515–537.
  • [P2] C. Plaut, Metric curvature, convergence, and topological finiteness, Duke Math. J. 66 (1992), no. 1, 43–57.
  • [P3] C. Plaut, Spaces of Wald curvature bounded below, to appear in J. Geom. Anal.
  • [W] F. Wilhelm, Collapsing to almost Riemannian spaces, Indiana Univ. Math. J. 41 (1992), no. 4, 1119–1142.
  • [Y1] T. Yamaguchi, Collapsing and pinching under a lower curvature bound, Ann. of Math. (2) 133 (1991), no. 2, 317–357.
  • [Y2] T. Yamaguchi, A convergence theorem in the geometry of Alexandrov space, preprint.

See also

  • See also: Conrad Plaut. Correction to “Metric pinching of locally symmetric spaces”. Duke Math. J. Vol. 75, No. 2 (1994), pp. 527–528.